# SDR SWAA2024022241359

- Difficulty date: January 15, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR SCUFF PLATE AT FWD GALLEY AREA 2024-61167<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N: A21144622; DUE DATE:29/MAR/24.;[02] ERROR STEP 1 TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N: A23325591; DUE DATE:11/JAN/25.;[03] EQUIPMENT P/N XRP-3000; S/N 1753759; DUE DATE 12-APR-24 WAS USED ON STEP 4.;[04] REPAIRED SERVICE DOOR SCUFF PLATE OF FWD GALLEY AREA IAW BOEING 737-800 SRM 53-10-15-2R-2; REPAIR 2 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[05] JOB TASK COMPLETED.
